Determined To Lose Weight

Determined

New Member
Standard Member
Feb 13, 2013
3
0
0
Johannesburg South Africa
Hi all,

I started taking duromine on Friday, I am really excited to start losing the weight. My current weight is 88kg and 172cm ..my target is 75kg, thats 13kg's to lose ..I have been feeling so low and very faint since I started taking it, not sure if that is some of the side effects....:confused:
 

mokgobo

New Member
Standard Member
Feb 11, 2013
1
0
0
Hi all,

I started taking duromine on Friday, I am really excited to start losing the weight. My current weight is 88kg and 172cm ..my target is 75kg, thats 13kg's to lose ..I have been feeling so low and very faint since I started taking it, not sure if that is some of the side effects....:confused:
I am starting tomorrow, I am so excited
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
827
113
Hello Determined! :)
It is nice to meet you here. I must say that 13kg to lose is easily achievable, comparing to many others goals...mine including) )
But side effects are no good! Feeling of faint is probably caused by poor diet, yes yes your body still needs to get nutrients to stay active, even if you are trying to lose weight.
So, you should better include more proteins and little carbs at the first half of the day. Don't worry, carbs disappear fast if taken in the morning. But instead you will have enough energy.
P.S. What dosage do you take?
 

Determined

New Member
Standard Member
Feb 13, 2013
3
0
0
Johannesburg South Africa
Hello Determined! :)
It is nice to meet you here. I must say that 13kg to lose is easily achievable, comparing to many others goals...mine including) )
But side effects are no good! Feeling of faint is probably caused by poor diet, yes yes your body still needs to get nutrients to stay active, even if you are trying to lose weight.
So, you should better include more proteins and little carbs at the first half of the day. Don't worry, carbs disappear fast if taken in the morning. But instead you will have enough energy.
P.S. What dosage do you take?


Thank you for that, It could be my body is in shock as I have stopped eating carbs which were always a major part of my diet before ( rice, potatoes, pasta, etc) i have replaced that with vegetables and meat for dinner. I went on the scale today, I have lost a kilo when I checked this morning. The other worrying part is that my heart seems to be beating faster, donno if it's just not me imagining things...
 

Determined

New Member
Standard Member
Feb 13, 2013
3
0
0
Johannesburg South Africa
I am on the 30mg, I weighed myself on day 7, I have only lost 1kg and 0.5inches on my waist, I have been jogging three times a week and I must say the side effects have now subsided..I sleep well and drink 2 Litres a day